J. P. wishes to thank the Swiss National Science Foundation for funding through Grant PBNE2-102378, and Dr. Raymond R. Dagastine for his valuable advice on AFM. D. G. acknowledges support from the University of Melbourne through its international scholarship program. This work was supported through ARC Grant DP 0344356.
A Simple Route to Tunable Two-Dimensional Arrays of Quantum Dots†
Version of Record online: 18 FEB 2005
Copyright © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 17, Issue 4, pages 415–418, February, 2005
How to Cite
Pacifico, J., Gómez, D. and Mulvaney, P. (2005), A Simple Route to Tunable Two-Dimensional Arrays of Quantum Dots. Adv. Mater., 17: 415–418. doi: 10.1002/adma.200400867
- Issue online: 18 FEB 2005
- Version of Record online: 18 FEB 2005
- Manuscript Accepted: 16 AUG 2004
- Manuscript Received: 1 JUN 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!